# SDR CALA2014121801541

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 63,166 hours, 8,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8253011
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, LT ENG BLEED OFF, EICAS MSG.  AFTER DEPARTURE RAN QRH V LIST, LIGHT REMAINED ILLUMINATED.  NOTICED RESIDUAL BLEED AIR OF 15 PSI ON LT SIDE WITH LT ENG BLEED OFF.  ALSO LT BLEED HPSOV STATUS MSG.  ACCOMPLISHED ASCTU BITE PROCEDURE IAW MM 36-23-00-501.  LT HPSOV FAILED TO OPEN.  REPLACED NR 1 ENG HPSOV IAW MM 36-11-07.  ACCOMPLISHED ASCTU GND TEST, ALL NORMAL.  STATUS MSG EXTINGUISHED.  ACCOMPLISHED GND RUN IAW MM 71-00-00.  ALL BLEED INDICATIONS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED TT 1706868  SN OFF 04268 FAULT DATA, FAULT CODE 1 36-10240 FAULT CODE 2 1140, FAULT COMMENTS LT HPSOV BUTTERFLY SEAL FOUND DAMAGED AFTER REMOVAL.  VLV ASSEMBLY HI OFF 64-3611-9-0007 4266 ON 64-3611-9-0007 5050.
